i am a male of 31 years. last year i was diagnosed with
sinus,jaundice and stomach ulcer.my major symptoms then were giddiness,headache sometimes and numbness excluding that
of stomch ulcer.but after taking medicines stomach ulcer and jaundice are under control now.what persists
now are giddiness,loss of appetite , weakness and palpitation.i also have an undefined swelling
on the left side of my stomach.because of these i havent been able to attend may job regularly.i am really frustrated as i have been to a number
of doctors and taken medicines from them.i too performed various religious pujas in the hope of
getting well.now i am really worried that i might die.i have a wife and a beautiful little daughter.
doctor please help me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?